EconPapers    
Economics at your fingertips  
 

Fast algorithm for computing the fractal dimension of binary images

Reiner Creutzburg, Adolf Mathias and Evgeni Ivanov

Physica A: Statistical Mechanics and its Applications, 1992, vol. 185, issue 1, 56-60

Abstract: In this note we describe a new fast algorithm for computing the fractal dimension of binary images. The algorithm computes the digitized version of the “Minkowski sausages” by simple shift and logical OR operations.

Date: 1992
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719290437U
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:185:y:1992:i:1:p:56-60

DOI: 10.1016/0378-4371(92)90437-U

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:185:y:1992:i:1:p:56-60